Return to the Menopause Forum | Post a Follow-Up

 o
excersize problems

Posted by noopy9 (My Page) on
Mon, Oct 25, 10 at 13:15

I started doing gymnastics with my daughter, (adult classes) a week ago. My back aches and aches and so do my feet after standing up for an hour and for my work which requires several hours of standing I am nearly crippled! (I am on the estradot patch at the 25mcg (smallest dose) after getting my estrogen, progesterone and other hormones checked this was the best dose to give me adequate estrogen as the higher strengths had my estrogen too high. My progesterone is very very low.)
I have been O.K with sleeping until this excersize started and now am finding I am waking up too early and suffering alot of restless leg syndrome. I wont be able to do this if this keeps happening! Does anyone know why excersizing would throw my hormones so out of wack and has this happened tgo anyone else. By the way I am not skinny and have a solid appearance so I doubt it is caused by weight loss.


Follow-Up Postings:

 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here